Locally <em class="a-plus-plus">ϕ</em>-Symmetric Generalized Sasakian-Space Forms

  • A. Sarkar
  • M. Sen

Abstract

The aim of the present paper is to find necessary and sufficient conditions for locally ϕ-symmetric generalized Sasakian-space forms to have constant scalar curvature, η -parallel Ricci tensor, and cyclic parallel Ricci tensor. Illustrative examples are given.
Published
25.10.2013
How to Cite
SarkarA., and SenM. “Locally <em class="a-Plus-plus">ϕ</Em&gt;-Symmetric Generalized Sasakian-Space Forms”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 10, Oct. 2013, pp. 1430–1438, http://umj.imath.kiev.ua/index.php/umj/article/view/2521.
Section
Short communications